# SDR ASAA2019010927725

- Difficulty date: January 9, 2019
- Submitted: January 18, 2019
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 43,433 hours, 13,026 cycles
- System (JASC): 2162 · Cabin Temperature Indicator
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CONT CAB ZONE TEMP LIGHT ILLUMINATED ON RECALL. LIGHT EXTINGUISHES ON MASTER CAUTION RESET. GROUNDED - YES. PERFORMED PACK/ ZONE TEMP CONT BITE TEST, NO FAULTS FOUND REF AMM 21-61-00-700-806-002 OPS CHECK GOOD. THIS CLEARS MEL 21-21G.
